# SDR SWAA980989

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN AT 2200 MSL ON CLIMB, A CHILDS BALLOON WENT THROUGH NR 2 ENGINE.  A MODERATE COMPRESSOR STALL, SMELL IN CABIN, LOSS OF .2 EPR.  AIRCRAFT  MADE AN UNEVENTFUL LANDING AT MDW, ENGINE IND NORMAL ON FINAL.  VISUALLY INSPECTED INLET AND EXHAUST AREAS, REMOVED DEBRIS FROM INLET AREA AND CSD OIL COOLER.  RAN ENGINE PER BOEING MM, OPS CHECK NORMAL.
